Hi to you all!! It has been a few months since I have posted. Still read and learn on here and I am thankful for all of your knowledge. My fiance is one with neg blood work and had only speech problems. He was prescribed 60mg of Prednisone two weeks ago. Already tried mestinon and his speech was worse. He was on it for 8 weeks, now with the prednisone his speech is horrible and in the past two days has started with cramping in hands, feet and his leg muscle he describes as tight and his right leg "went under him". He felt like it went to the side instead of forward. His heart got off rhythm two days ago, but has not happened again. He has horrible right shoulder pain, only in moving in certain positions and 6 weeks after right shoulder, the left shoulder has started. I would like to know how long did it take for you to start noticing the prednisone taking effect on your symptoms and if any of you had the cramping. The doctor does not want him lowering the dose until out next visit the 29th. I just see my fiance going down hill with these side effects and it is worrisome. Thank you all!! How great it is to have folks to run to that have knowledge in this.
Posts You May Be Interested In
I have several side effects from this drug. Diagnosed about 18 months ago, only issues were droopy left eyelid and occasional double vision. The last few weeks, eyelid drops almost everyday, so started taking this drug 60mg 3-4 times daily. Now, when I talk a lot, or eat meals, tongue feels swollen, talk with a lisp, some words I cannot pronounce, have to urinate every 20 minutes, up 3 or 4 times...
Sign up to register here:https://onlinexperiences.com/scripts/Server.nxp?LASCmd=AI:4;F:QS!10100&ShowUUID=3DB784CC-A960-45F1-A994-AEDAD10562A1&Referrer=https%3A%2F%2Fmyasthenia.org%2FHoping better days ahead for all of us!TJ